# SDR CA190627008

- Difficulty date: June 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Part number: S52277201200
- Condition: Corroded
- Location: Emergency Door
- Part time: 17,076 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION FOUND ON LOWER PAN AND INNER SKIN ON RH EMERGENCY DOOR (P/N S5227700100400). (TC# 20190627008)
